# SDR UIEA2022082600907

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 108,520 hours, 19,072 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D STA 2350 TO STA 2360, RH O/B FLOOR SUPPORT FOUND CORROSION (MOST O/B)( FLOOR SUPPORT CORROSION AREA REPAIRED AS PER RI NO : RI-53-65-15849 REV A )
